A 24-year-old male asked:
I got a bad reaction after taking metronidazole and amoxicillin. (my inner body is shaking and tingling) after a day and a half of it. the side effects are still prone. what should i do?
1 doctor answer • 1 doctor weighed in
Dr. James Fergusonanswered
Pediatrics 48 years experience
You inform you doctor and anyone else who sees you for a problem where these drugs may be used of your reaction to them. There are alternatives available in most cases so their use is not required for every day life. Don't get exposed to either drug or drugs that are in the same classification again & you should be fine.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jan 11, 2023
Last updated Jan 11, 2023
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.